| Model Number |
195215 |
| Medical Device Problem Code |
False Alarm (1013)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The field service representative (fsr) could not duplicate the reported complaint.The fsr replaced the yellow level sensor as a precaution.The unit operated to the manufacturer's specifications.
Event or Problem Description
It was reported that during set-up of the device for a cardiopulmonary bypass (cpb) procedure, the yellow level sensor was falsely alarming.As a result, an alternate device was employed.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
Updated block: h6.The reported complaint was confirmed via photograph from the user facility.During laboratory analysis, the product surveillance technician (pst) connected the yellow level sensor to lab use only (luo) testing equipment.The system was left operating for a few hours and there were no errors throughout use.The pst could not duplicate the reported complaint.The message was likely due to the mounting pad not being fully adhered to the reservoir and becoming disconnected.The unit operated to the manufacturer's specifications.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.